# SDR MWEA011048

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: 5911306507
- Condition: Cracked
- Location: Xcw 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 1/2" CRACK FOUND ON LEFT UPPER FORWARD SPAR CAP 2 1/2" OUTBOARD OF XCW 58.5 AS VIEWED THROUGH ACCESS PANEL.  --  TRIMMED OUT CRACK, TRIMMED AND LOCATED FILLERS, NESTED ANGLE, STIFFNER, INSTALLED FILLER AND ANGLE.
